# SDR AALA201609199037

- Difficulty date: September 15, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 12,699 hours, 5,056 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Defective
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED:  ON TAKEOFF RETRACTING THE LANDING GEAR ECAM GEAR DOORS NOT UP.  RECYCLED THE GEAR GOT THE SAME ECAM.  AIRCRAFT RETURNED TO DEPARTURE.  R & R GREEN PRIORITY VALVE IAW AMM 29-11-33-401 LEAK AND OPS CHECKED GOOD.  PERFORMED LANDING GEAR FUNCTIONAL TEST IAW AMM 32-31-00-720-002A WITH NO DEFECTS NOTED.
